# SDR MALA050408

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 15,153 hours, 16,575 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 703045
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE INDICATION ILLUMINATED WHEN PULLED IN TO PARK.  THE CAPT PULLED THE FIRE HANDLE AND SHUT DOWN THE ENGINE.  FIRE INDICATION EXTINGUISHED.  THE CREW DIDN'T BLOW THE BOTTLES.  REMOVED AND REPLACED RT FIRE LOOP, PN 703045.  ALL CHECKS GOOD.
